American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Eric Jespers, Gabriela Olteanu, Ángel del Río and Inneke Van Gelder. Central units of integral group rings. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Kanchan Joshi, Pramod Kanwar and J. B. Srivastava. A Note on Clean Group Algebras. Contemporary Mathematics 609 (2014) 167-172.
Book volume table of contents
View Article: PDF

[3] Tsiu-Kwen Lee and Yiqiang Zhou. From Boolean Rings to Clean Rings. Contemporary Mathematics 609 (2014) 223-232.
Book volume table of contents
View Article: PDF

[4] Eric Jespers, Ángel del Río and Inneke Van Gelder. Writing units of integral group rings of finite abelian groups as a product of Bass units. Math. Comp. 83 (2014) 461-473.
Abstract, references, and article information
View Article: PDF

[5] Gábor Elek. Connes embeddings and von Neumann regular closures of amenable group algebras. Trans. Amer. Math. Soc. 365 (2013) 3019-3039.
Abstract, references, and article information
View Article: PDF

[6] Konstantin Ardakov. The controller subgroup of one-sided ideals in completed group rings. Contemporary Mathematics 562 (2012) 11-26.
Book volume table of contents
View Article: PDF

[7] Eric Jespers and M. M. Parmenter. Construction of central units in integral group rings of finite groups. Proc. Amer. Math. Soc. 140 (2012) 99-107. MR 2833521.
Abstract, references, and article information
View Article: PDF

[8] L. A. Bokut and K. P. Shum. Relative Gröbner-Shirshov bases for algebras and groups. St. Petersburg Math. J. 19 (2008) 867-881. MR 2411637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] V. A. Bovdi and S. Siciliano. Normality in group rings. St. Petersburg Math. J. 19 (2008) 159-165. MR 2333894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Peter Linnell and Thomas Schick. Finite group extensions and the Atiyah conjecture. J. Amer. Math. Soc. 20 (2007) 1003-1051. MR 2328714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón. Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007) 343-352. MR 2255280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robert L. Snider. Periodic groups whose simple modules have finite central endomorphism dimension. Proc. Amer. Math. Soc. 134 (2006) 3485-3486. MR 2240659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Allen Herman and Yuanlin Li. Trivial units for group rings over rings of algebraic integers. Proc. Amer. Math. Soc. 134 (2006) 631-635. MR 2180878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Antonio Pita, Ángel del Río and Manuel Ruiz. Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005) 3215-3237. MR 2135743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. O. Juriaans, I. B. S. Passi and Dipendra Prasad. Hyperbolic unit groups. Proc. Amer. Math. Soc. 133 (2005) 415-423. MR 2093062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Rüdiger Göbel and Warren May. Modular group algebras of $\aleph_{1}$-separable $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2987-2992. MR 1993203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. S. Passman. Invariant ideals and polynomial forms. Trans. Amer. Math. Soc. 354 (2002) 3379-3408. MR 1897404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras under the multiplicative action of a field. I. Proc. Amer. Math. Soc. 130 (2002) 939-949. MR 1873765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. M. Osterburg, D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras under the multiplicative action of a field. II. Proc. Amer. Math. Soc. 130 (2002) 951-957. MR 1873766.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Imre Tuba. Low-dimensional unitary representations of $B_3$. Proc. Amer. Math. Soc. 129 (2001) 2597-2606. MR 1838782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras and representations of groups of Lie type. Trans. Amer. Math. Soc. 353 (2001) 2971-2982. MR 1828481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Yuanlin Li and M. M. Parmenter. Hypercentral units in integral group rings. Proc. Amer. Math. Soc. 129 (2001) 2235-2238. MR 1823905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Gerald Cliff and Alfred Weiss. Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000) 457-475. MR 1608293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Gregory T. Lee. Group rings whose symmetric elements are Lie nilpotent. Proc. Amer. Math. Soc. 127 (1999) 3153-3159. MR 1641124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] D. S. Passman and P. Wauters. Semi-invariants and weights of group algebras of finite groups. Proc. Amer. Math. Soc. 127 (1999) 1323-1329. MR 1476385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Chia-Hsin Liu and D. S. Passman. Group algebras with units satisfying a group identity II. Proc. Amer. Math. Soc. 127 (1999) 337-341. MR 1476375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Chia-Hsin Liu. Group algebras with units satisfying a group identity. Proc. Amer. Math. Soc. 127 (1999) 327-336. MR 1487322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2